# SDR DHL9770243D

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FUSELAGE SKIN IS CHAFED JUST FWD OF LT WING LEADING EDGE WING ROOT BELOW PANEL 333.  BURNISHED CHAFED AREA PER SRM 51-40-1, NDT AREA  FOR MAT LOSS AND CRACKS.  REMOVED I/B LEADING EDGE AT LT WING, CUT OUT DAMAGED AREA, INSTALLED REPAIR PER SRM 53-30-3, DOUBLER 14 X 28, FILLER 24 X 2.5.
